# SDR AALA201809129004

- Difficulty date: August 25, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 54,173 hours, 25,612 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367175505200
- Condition: Delaminated
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 261DF,  FRAMES 66 TO 68, BETWEEN -Y765 TO Y765, IN THE AFT GALLEY.  REPLACED THE FLOOR PANEL IAW AMM 53-00-00-400-801-A, AND SRM 51-72-11.
